MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) VERITY ADX SR; IMPLANTABLE PACEMAKER PULSE-GENERATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) VERITY ADX SR; IMPLANTABLE PACEMAKER PULSE-GENERATOR
Model Number 5156
Medical Device Problem Codes Loose or Intermittent Connection (1371); Failure to Disconnect (2541)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported event of the setscrew could not be turned to loosen it to remove the lead was confirmed.Final analysis revealed that calcified blood was filling the setscrew inset.The calcified blood was preventing the wrench from engaging the setscrew inset to untighten the setscrew.Wrenches cannot penetrate the calcified blood.The wrench can only strip portions of the inset it comes in contact with.The calcified blood was removed in the lab.Then a wrench could be inserted to engage the setscrew to untighten it.The stuck lead could then be removed from the connector.The blood came through a hole punched through the septum by the user of the torque wrench at time of implant.
 
Event or Problem Description
It was reported that the during generator change procedure, the set screw of the pacemaker (pm) was stripped, and the left ventricle (lv) lead was unable to be removed from the header of the pacemaker.The pacemaker was explanted and replaced with a new pacemaker on (b)(6) 2024.Additionally on (b)(6) 2024, the lv lead was capped and replaced with a new lead.The patient was stable throughout the procedure.

Brand Name
VERITY ADX SR
Common Device Name
IMPLANTABLE PACEMAKER PULSE-GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key20595725
Report Number2017865-2024-68869
Device Sequence Number20474798
Product Code DXY
UDI-Device Identifier05414734006767
UDI-Public(01)05414734006767(10)2124105(17)090131
Combination Product (Y/N)Y
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2009
Device Model Number5156
Device Lot Number0002124105
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2024
Supplement Date Received by Manufacturer12/05/2024
Initial Report FDA Received Date11/03/2024
Supplement Report FDA Received Date12/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/29/2007
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age83 YR
Patient SexMale
Patient Weight91 KG